Inversion techniques and combinatorial identities. Strange evaluations of basic hypergeometric series
Compositio Mathematica, Volume 91 (1994) no. 2, pp. 121-144.
@article{CM_1994__91_2_121_0,
     author = {Chu, Wenchang},
     title = {Inversion techniques and combinatorial identities. {Strange} evaluations of basic hypergeometric series},
     journal = {Compositio Mathematica},
     pages = {121--144},
     publisher = {Kluwer Academic Publishers},
     volume = {91},
     number = {2},
     year = {1994},
     zbl = {0807.33014},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1994__91_2_121_0/}
}
TY  - JOUR
AU  - Chu, Wenchang
TI  - Inversion techniques and combinatorial identities. Strange evaluations of basic hypergeometric series
JO  - Compositio Mathematica
PY  - 1994
SP  - 121
EP  - 144
VL  - 91
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1994__91_2_121_0/
LA  - en
ID  - CM_1994__91_2_121_0
ER  - 
%0 Journal Article
%A Chu, Wenchang
%T Inversion techniques and combinatorial identities. Strange evaluations of basic hypergeometric series
%J Compositio Mathematica
%D 1994
%P 121-144
%V 91
%N 2
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1994__91_2_121_0/
%G en
%F CM_1994__91_2_121_0
Chu, Wenchang. Inversion techniques and combinatorial identities. Strange evaluations of basic hypergeometric series. Compositio Mathematica, Volume 91 (1994) no. 2, pp. 121-144. http://archive.numdam.org/item/CM_1994__91_2_121_0/

[1] G.E. Andrews, Applications of basic hypergeometric functions, SIAM Rev. 16 (1974), 441-484. | MR | Zbl

[2] G.E. Andrews, On q-analogues of the Watson and Whipple Summations, SIAM J. Math. Anal. 7:3 (1976), 332-336. | MR | Zbl

[3] G.E. Andrews, Connection coefficient problems and partitions, Proc. Symposia in Pure Math. 34 (1979), 1-24. | MR | Zbl

[4] W.N. Bailey, Generalized Hypergeometric Series, Cambridge University Press, London, 1935. | JFM | Zbl

[5] L. Carlitz, Some inverse relations, Duke Math. J. 40 (1973), 893-901. | MR | Zbl

[6] W.C. Chu, Inversion techniques and combinatorial identities: a quick introduction to the basic closed formulae for ordinary hypergeometric series, Preprint, 1990. | MR

[7] W.C. Chu, Inversion techniques and combinatorial identities: Strange evaluations of hypergeometric series, Preprint, 1990. | MR | Zbl

[8] W.C. Chu and L.C. Hsu, Some new applications of Gould-Hsu inversions, J. of Combin., Informat. and Systems Science, 14:1 (1990), 1-4. | MR | Zbl

[9] G. Gasper and M. Rahman, Basic Hypergeometric Series, Vol. 35 in Encyclopedia of Mathematics and its Application (Ed. G. C. Rota); Cambridge University Press, Cambridge, 1990. | MR | Zbl

[10] Ira Gessel and D. Stanton, Strange evaluations of hypergeometric series, SIAM J. Math. Anal. 13 (1982), 295-308. | MR | Zbl

[11] Ira Gessel and D. Stanton, Applications of q-Lagrange inversion to basic hypergeometric series, Trans. Amer. Math. Soc. 277:1 (1983), 173-201. | MR | Zbl

[12] H.W. Gould and L.C. Hsu, Some new inverse series relations, Duke Math. J. 40 (1973), 885-891. | MR | Zbl

[13] V.K. Jain, Some transformations of basic hypergeometric series, SIAM J. Math. Anal. 12 (1981), 957-961. | MR | Zbl

[14] L.J. Slater, Generalized Hypergeometric Functions, Cambridge Univ. Press, Cambridge, 1966. | MR | Zbl

[15] A. Verma and V.K. Jain, Some summation formulae for non-terminating basic hypergeometric series, SIAM J. Math. Anal. 16:3 (1985), 647-655. | MR | Zbl